# SDR DALA14025955641

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM BS 1020-1040, RBL 64, CORRODED.  REMOVED CORROSION IAW SRM 53-40-13 & 51-20-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13.  CUT OUT DAMAGE SECTION OF CREASE BEAM IAW ER/A 52495-14, REV D, HFEC INSPECTED CUT OUT AREA IAW NDTM 51-00-19. NO CRACKS NOTED.  FABRICATED REPAIR ANGLES,  SPLICE STRAP AND REPAIR SPLICE CHANNEL IAW B, DWG LOR5L53017.  INSTALLED REPAIR IAW SRM 51-40-02.
